MAUDE Adverse Event Report: MEDLINE INDUSTRIES INC.; MAJOR PACK

MEDLINE INDUSTRIES INC.; MAJOR PACK
Catalog Number DYNJ31206D
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/01/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that there was an arch during an unknown procedure and it caused a small fire.There was no patient impact and no property damage reported.Numerous attempts have been made to attempt to contact the facility to obtain additional information related to the incident; however no additional details were available.There was no injury reported.There was no report of any adverse patient consequence and no effect on the patient's stability as a result of the incident.No additional information is available.A sample was returned for evaluation and found no damage to the casing, cord or plug.There were no indications of burning or charring to the body or receptacle of the component.Issue appears to most likely be cause from not cleaning cautery blades during use.Due to the reported incident and in an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
It was reported that there was an arch during a case and it caused a small fire.No patient impact was reported.

Common Device Name
MAJOR PACK
Manufacturer (Section D)
MEDLINE INDUSTRIES INC.
three lakes drive
northfield IL 60093
MDR Report Key7182058
Report Number1423395-2017-00032
Device Sequence Number16639004
Product Code GEI
UDI-Device Identifier10889942654260
UDI-Public10889942654260
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/11/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Catalogue NumberDYNJ31206D
Device Lot Number17UB0355
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/19/2017
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/14/2017
Initial Report FDA Received Date01/11/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1